# SDR IPXA2020022655489

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Part number: A5724217320000
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/H AILERON #2 HINGE RIB, O/B WEAR PLATE HAS GOUGEREPLACED IAW SRM 51-40-21
